Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Is No spalgin tablet useful in healing duodenal ulcer and what are the side affects ?

I have been put on medication because I have a duodenal ulcer. The doctor prescribed Eso kit, Motilium & No spalgin. I realized the No Spalgin is a paracetamol and I dont feel its necessary for me use it for 14 days so I am only taking the first two, does the No Spalgin have any benefits to my healing process and what are the side effects of the others? I am 34 years old, 5.2 weigh 60 kgs and I have never had any serious ailments.
Asked On : Fri, 10 Jun 2011
Answers:  3 Views:  755
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Paracetamol is given to prevent you from experiencing fever or mild pain as headache is sometimes associated with Duodenal ulcer. Motilium is Domperidone which is given to prevent vomiting sensation. It may cause mild abdominal discomfort in some patients as side effect, otherwise relatively safe. Eso kit is to kill the bacteria causing Acid Peptic Disease called H.pylori. Continue taking all the medication as the Doctor ordered. You should be fine after the treatment for 14 days. Did you get an Endoscopy done before.
Answered: Fri, 10 Jun 2011
I find this answer helpful
  User's Response
No, I am not allergic to any drugs, at least not any I know of.
Answered: Fri, 10 Jun 2011
  User's Response
Thanks doc for the detailed info. So far I have not experienced any serious side-effects though its two days since I started the medication. I hope it remains so. Thank you.
Answered: Fri, 10 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor